# SDR SCNA20191025214

- Difficulty date: October 19, 2019
- Submitted: October 25, 2019
- Operation: Air carrier
- Aircraft: N822SY
- Make and model: Boeing 737-8BK
- Aircraft serial: 33017
- Aircraft time: 49,911 hours, 23,185 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Delaminated
- Location: Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 521 DB DELAMINATION. REPAIRED DELAMINATION ON EROSION STRIP ON PANEL 521 DB IN REF TO B737-800 SRM 57-41-01.
